# SDR AWXA200201182

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,690 hours, 42,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - DURING INSPECTION THE EMERGENCY FLASHLIGHT JUST ABOVE THE FORWARD FLIGHT ATTENDANT SEAT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT BATTERY; OPERATIONAL CHECK WAS GOOD.
